# SDR VTZA97002

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6599 - RDU-IAD - DURING TAKEOFF, THE FLIGHT CREW EXPERIENCED A RIGHT ENGINE OIL CONTAMINATION INDICATION.  THE AIRCRAFT LANDED AT IAD WHERE THE MAINTENANCE PERSONNEL REMOVED AND INSPECTED THE CHIP DETECTOR AND FOUND 2 SMALL SLIVERS AND 1 MACHINE CHIP ON THE DETECTOR.  MAINTENANCE CLEANED THE CHIP DETECTOR AND PERFORMED THE REQUIRED PENALTY RUNS.  CHIP DETECTOR WAS INSPECTED AGAIN AND TWO MORE SLIVERS WERE FOUND.  CONTACTED ENGINE MANUFACTURER WHO REQUEST THE ENGINE BE REMOVED FOR INSPECTION.  FERRIED AIRCRAFT TO LYNCHBURG FOR ENGINE CHANGE.  (M)
